# SDR DALA2025120208788

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N920DU
- Make and model: Boeing 737924ER
- Aircraft serial: 63533
- Aircraft time: 21,306 hours, 8,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHT BY R1 DOOR INOPERATIVE.  REMOVED AND REPLACED M2816 BATTERY PACK IAW AMM 33-51, OPS CHECKED GOOD.
